OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Robust uniform stability criteria for fractional‐order gene regulatory networks with leakage delays
M. Mallika Arjunan, Pratap Anbalagan, Qasem M. Al‐Mdallal
Mathematical Methods in the Applied Sciences (2022) Vol. 46, Iss. 7, pp. 8372-8389
Closed Access | Times Cited: 10

Showing 10 citing articles:

Finite‐time stability of reaction–diffusion genetic regulatory networks with nondifferential time‐varying mixed delays
Xinran She, Leimin Wang
Mathematical Methods in the Applied Sciences (2024) Vol. 47, Iss. 9, pp. 7404-7417
Closed Access | Times Cited: 3

New results for dynamical analysis of fractional-order gene regulatory networks with time delay and uncertain parameters
Shenglong Chen, Jikai Yang, Zhiming Li, et al.
Chaos Solitons & Fractals (2023) Vol. 175, pp. 114041-114041
Closed Access | Times Cited: 8

Existence Results of Fuzzy Delay Impulsive Fractional Differential Equation by Fixed Point Theory Approach
Aziz Khan, Ramsha Shafqat, Azmat Ullah Khan Niazi
Journal of Function Spaces (2022) Vol. 2022, pp. 1-13
Open Access | Times Cited: 12

Robust global synchronization of delayed incommensurate fractional-order gene regulatory networks
Elham Bahrampour, Mohammad Hassan Asemani, Maryam Dehghani
Chaos Solitons & Fractals (2023) Vol. 172, pp. 113501-113501
Closed Access | Times Cited: 3

Robust impulse nonlinear delayed multi-agent systems: an exponential synchronization
N. Kaewbanjak, A. Stephen, A. Srinidhi, et al.
Journal of Mathematics and Computer Science (2024) Vol. 34, Iss. 02, pp. 162-175
Open Access

ON THE INITIAL VALUE PROBLEMS FOR NEUTRAL INTEGRO-DIFFERENTIAL SYSTEM WITHIN EXPONENTIAL KERNEL
Stanislaus Jasmin Swetha, V. Kavitha, M. Mallika Arjunan, et al.
Annals of the Academy of Romanian Scientists Series on Mathematics and Its Application (2024) Vol. 16, Iss. 1, pp. 5-23
Open Access

Issue Information

Mathematical Methods in the Applied Sciences (2023) Vol. 46, Iss. 7, pp. 7613-7616
Open Access | Times Cited: 1

Stabilization of genetic regulatory networks with time‐varying delays via event‐triggered impulsive control
Yuanyuan Xue, Yu Zhang, Jie Li
Mathematical Methods in the Applied Sciences (2023) Vol. 47, Iss. 6, pp. 4970-4988
Closed Access | Times Cited: 1

Approximate Controllability of Neutral Differential Systems with Fractional Deformable Derivatives
S. Radhakrishneswara Raju, S. Raja Balachandar, R. Udhayakumar, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 10, pp. 741-741
Open Access

Page 1

Scroll to top